I am not sure if you are asking this as you want to go out this way, or if you suspect someone who is taking opiates is overdosing, or what your reason is. I hope you are not planning to go out this way. Please call a suicide hotline if that is the case, or any type of helpline. Opiates will kill someone who takes too many, which may vary from person to person or if they take them too long, also which will vary. I hope you will hit comment or answer and let us know if we can be of some assistance for you.
Please call your doctor asap, there are medications that will make you feel better! There is a reason God put you on this earth, so please do not harm yourself. Think of all the people that love you, they would sorely miss you, if you were gone. Think of your son.
We are all here to support one another, so please keep us posted on how you are doing. We care! Never lose hope, for it is all we have at times.
Wishing you the best,
Hi there Gemby. Believe it or not I happen to be a Tottenham HotSpurs fan. Well, used to be anyway. The Brits sure are crazy over "Football" or Soccer as it's called here. Manchester United are like the Yankees of baseball over here. Personally I'm a die hard Cubs fan, don't laugh. I have a friend in Haverhill, Suffolk. Are you near there? He's a great guy, happens to be a counselor too. Former addict who lived on The High Street! Honestly, but how ironic!
You certainly have a lot of pressure on you. I don't know what I would do in your shoes, but please stay with us. Many people here are very supportive, kind, and are going through much of the same issues as you. It helps knowing you are not alone. Please add people as friends, ask questions, answer ones you might be able to help someone with. You'd be surprised at what you know, but no one ever asked.
If you can find the time to come online and participate, you will not be disappointed.
If you don't mind, I will add you as a friend and we could send messages back and forth. It's a nice way to get things off your mind and talk about anything you want. Patti and Sweetlemon are great supporters! Also look for "beanmarie", "Fall Queen" just type their names in where it says, "find member" But please don't think this is the end for you. I know how frustrated you are with the bureaucracy. Even though I am disabled now, I keep getting denied. It's almost automatic! They deny the majority of disability claims hoping the person will just give up and go away. Not me, no sir! I know what I can and can not do, my surgeon agrees. Even the state agrees I can not do my old job. I'm just as frustrated as you in that department. But please don't give up the fight. And Fall Queen has first hand knowledge of what it's like caring for your "mum" but lives in so much pain herself.
As to your question, I don't know. But please stick around ok?
My thoughts and prayers are with you,
I guess you could tell by now that your question seemed to alert everyone. Just wanted you to know as one stranger to another, my private question box is open anytime if you need to post(talk). I do try and answer everyone every day. Just offering an ear and a hand, as humans we all fall and I personally think each of us deserves hand at getting back up. Hope to hear from you.
Thank you kind stranger, I didn't intend to get folks jumping. It was and is an honest question. Haven't quite got the hang of how to email privately, will work on it... Am feeling a little quiet, and neutral, and very warmed by all of your responses.
when I was in the hospital I was on 80 mgs of oxycontin and another 20 so that 100 I was also taking 1 10 mgs of percocet due to the fact I needed relief sooner the the 100 mgs would take and on soma and vallum 3 during the day 5 mg and 25 mg at night so To make this fast and to the pont they left out the 20 mg and got 1 perc and no vallum and I had a mouth full of potatoes and the nurse came in and made me take my meds when I wasn't time so I poured the cup full of pills down and not thing I chewed them with my food I wound up over dosing and my heat rate went to a 5 when it should be 17 and there was a ventalater put in my room when I came to I did not remember a thing. they all had to tell me what happened
I just read your details,
I so feel for you, the losss annd grief for the life thats gone can be the hardest and yet the most overlooked. You cant change what has happened, only change how you feel about what has happened.
This is not meant to be a smarmy/clever reply, its very hard to live in the twilight zone of drugs and doctors and medical appointments, amd not being able to do the things your friends and family do.
Yet, my most profound time was when i was bedbound for nearly two years, i fiinally learned the art of being a human, and to be content in each moment. My bedroom was so still that prettymuch everyone entering it,carers particulary, would burst into tears and unload their problems, dry their eyes and walk out feeling loads better. hah hah.
It was definately easier to be so poorly that others could look and see that i was unwell, than it is at the moment where i am partly well.
i think there are many of us out there in the world, i am sure we have a purpose beyond physical ability
Will 15 20mg oxy be good
This would depend on the persons tolerance to OxyContin. Weight, and any other meds they are mixing with it.
well, who've tried the fatal dosage and can talk about it ? a friend of mine started by 1- 15mg and he got high the first time, after 6 times of doing it, it took 20mg to get the same buzz. He can now take 30mg after 3 weeks and get the same buzz as before BUT it look like he will have to increase every week if he keep doing it every 2 days. So , if you never took any, a 50mg might spell trouble for you, 60 -100 mg will be DANGEROUS specially if it is mixed with benzos. If you become tolerant to it a 40 mg will be a light dosage. So never take a high dosage before you feel the normal 10mg and feel that you can increase slowly after 30 minutes if everything seem normal ( you can walk, speak and cut a pill in half easily ) ... If you have to take 60mg +, you might need another type of analgesic... BUT it's not a good idea to play with your life , so find another pass time. If you have pain, your doctor will fix the right dosage.
Oxycontin is not a toy and it's too hard to tell what is exactly a fatal overdose dosage. Some crazy dudes can take over 200 mg and talk about it the day after... while others will never talk anymore.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Dec 2011 • 1 answer
Updated 2 May 2010 • 1 answer
Updated 16 Dec 2018 • 12 answers
Updated 1 day ago • 14 answers
Updated 19 May 2015 • 1 answer